Jump to content

Any w/d from nortriptylene (Pamelor) successfully need help


[km...]

Recommended Posts

Hi all just wondering if anyone has successfully withdrew from nortriptylene?  I'm 8 months post benzo and have tried several times to taper off nortriptylene and the w/d is horrible any input would be so helpful.

 

Hugs

Kristin

Link to comment
Share on other sites

Hi Kristin:

 

I have taken Nortriptylene on and off over the years, but only at the very low dose of 10mg.  I never had problems getting off of it.  I know how you feel though.  I'm having to titrate lexapro due to severe withdrawals.  As soon as I finished titrating my Klonopin, oh wait.... you're not done yet.... time to titrate lexapro.  It's a real hassle.  What's your dosage on the Nortrip?

 

Draftsman

Link to comment
Share on other sites

it was 30 but I was able to taper down to 25mg then I hit a wall and can't seem to go any lower
Link to comment
Share on other sites

I was wondering if I could do a titration. I have not heard of anyone trying it and I hate to be the first and it fail.  They come in capsules so I would not have to crush them.  I titrated .5mg K in 6 months and it worked out fine.
Link to comment
Share on other sites

I remember them as being very powdery inside the capsule.  Try titrating one just to see what happens.  Or you might do well having them compounded at a pharmacy.  From what I recall the generic is very cheap.

 

Draftsman

Link to comment
Share on other sites

  • 4 months later...

I was taking a low dose of nortryptiline (10mg-20mg), neurotin (100mg-200mg) for 5 months--for the 1st month I took Ativan 1-2mg

and then I replaced that with about 2 mg of valium.  I stopped all medicines at the same time c/t.  I attribute my worst symptoms to the benzos, but perhaps the other drugs or the combination have caused some of my difficulties.  I was on the valium for a short time and I have had a tough time (though no one believes that I am actually sick) so perhaps my little cocktail contributed.

Shell

Link to comment
Share on other sites

Shell if anyone believes your sick it's us here at BB. I'm sorry your suffering a c/t is rough as I have been there once before.  I started the a/d titration last night so keeping fingers crossed it works.

Hugs and healing

Kristin

Link to comment
Share on other sites

Kristin

 

Thanks for the kind words.  I am sure you will be successful with your titration.  Hopefully, it will be very manageable.

Best wishes

 

Shell

Link to comment
Share on other sites

  • 2 months later...

Draftsman,

Hopefully you will read this but I'm having a really hard time and was wondering how bad you felt when you got down to the last days of your ssir taper?

 

Hugs and thanks

kristin

Link to comment
Share on other sites

Kristin,

 

Sorry this is so rough.  I notice you have really dropped the amount though...now at 7.5mg.

I cant offer any help here, but I want to at least say that I know how hard it is and tell you that you are very strong.  Sounds like you were on a similar cocktail to me... and I can tell you that even though it seems tough now, you will heal.

All my best

Shell

Link to comment
Share on other sites

Thanks Shell I'm just sad that tapering my a/d has brought me back to square one as far as symptoms.  Thanks for letting me know I will heal this is so scary since no doctor that I have talked to seems to think benzo or the nortriptylene would cause any discomfort.  Silly them.

Hugs

Kristin

Link to comment
Share on other sites

  • 3 months later...

Re: I went c/t off Nortriptyline in Oct (at 3 months offof clonazapam) now slamm

 

I'm wondering how you are doing being off your nortriptyline. I finished a taper in Sept and still have horrible days of anxiety and panic attacks. I never had these b4 I started the drug in June. I was put on it for migraines. But after all the anxiety and panic I decided to taper. My doc said it was normal to get anxiety and put me on clonazapam to calm the anxiety I got from taking nortriptyline and now I find that the clonazapam can actually help now but makes it worse in the long run. Sorry so long. Just want to know if u still have similar symptons this far out.

Link to comment
Share on other sites

Yes I'm still struggling.  I've had 2 people tell me they had as much problems after they tapered as I'm having and it took about a year to feel better.  Hang in there

Hugs

Kristin

Link to comment
Share on other sites

Thank you. Im trying. You hang in there as well! It will come to us all someday. Can't wait to feel myself again! Good luck!

 

Link to comment
Share on other sites

×
×
  • Create New...